Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Arithmetic rigidity

Authors: Wayne Raskind and Matei Stroila
Journal: Proc. Amer. Math. Soc. 138 (2010), 3405-3413
MSC (2010): Primary 19F27, 19E15
Published electronically: June 3, 2010
MathSciNet review: 2661541
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an arithmetic analogue of rigidity results of Suslin and Beilinson, and then give some applications to countability of certain motivic cohomology groups of varieties over the complex numbers, assuming a finite generation of these groups for varieties over finitely generated fields.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 19F27, 19E15

Retrieve articles in all journals with MSC (2010): 19F27, 19E15

Additional Information

Wayne Raskind
Affiliation: School of Mathematical and Statistical Sciences, Arizona State University, P.O. Box 871804, Tempe, Arizona 85287-1804

Matei Stroila
Affiliation: Emerging Technologies, NAVTEQ, 425 West Randolph Street, Chicago, Illinois 60606

Received by editor(s): November 19, 2008
Received by editor(s) in revised form: August 23, 2009
Published electronically: June 3, 2010
Additional Notes: The first author was partially supported by NSA grant H98230-07-1-0041
Communicated by: Ted Chinburg
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society